EconPapers    
Economics at your fingertips  
 

State-Feedback Stabilization for a Class of Stochastic Feedforward Nonlinear Time-Delay Systems

Liang Liu, Zhandong Yu, Qi Zhou and Hamid Reza Karimi

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We investigate the state-feedback stabilization problem for a class of stochastic feedforward nonlinear time-delay systems. By using the homogeneous domination approach and choosing an appropriate Lyapunov-Krasovskii functional, the delay-independent state-feedback controller is explicitly constructed such that the closed-loop system is globally asymptotically stable in probability. A simulation example is provided to demonstrate the effectiveness of the proposed design method.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/151374.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/151374.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:151374

DOI: 10.1155/2013/151374

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:151374